Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Hugh meltingpot

Posted by Hugh on July 31, 2018, at 11:23:02

In reply to To Hugh, posted by meltingpot on July 31, 2018, at 7:21:18

> Hi Hugh,
>
> It's interesting but horrible for you that many of the antidepressants you took caused awful problems. Did you try going up really high on them?

With most of them, I gradually worked my way up to the maximum dosage. The higher the dosage, the worse I felt.

> How did you get through the benzo withdrawals and did you use neurofeedback to help you with that?

Getting off of benzos was the hardest thing I've ever done. I tapered lorazepam for two months, and would spend hours each day pacing back and forth and rubbing my palms together. Then I did a crossover to diazepam, which has the longest half-life of all the benzos. I didn't feel nearly as agitated during the two months that I tapered diazepam, but I was still severely depressed.

I didn't do neurofeedback during my taper. But The Ashton Manual was very helpful.

https://benzo.org.uk/manual/


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hugh thread:1099974
URL: http://www.dr-bob.org/babble/20180728/msgs/1100021.html